Research Repository

Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay

Wu, Zheng-Guang and Shi, Peng and Su, Hongye and Chu, Jian (2011) Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay. Neurocomputing, 74 (10). pp. 1626-1631. ISSN 0925-2312

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID21757, switched neural networks, time-varying delays, exponential stability, average dwell time, linear matrix inequality (LMI)
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 18 Dec 2011 22:58
Last Modified: 18 Dec 2011 22:58
URI: http://vuir.vu.edu.au/id/eprint/7149
DOI: 10.1016/j.neucom.2011.01.015
ePrint Statistics: View download statistics for this item
Citations in Scopus: 18 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar